MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY IRELAND - 9616671 9/10 COCR HEAD 28MM -3; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-057
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Discomfort (2330); Joint Dislocation (2374); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2007 via tha for the patient¿s right hip joint.It was reported that the patient had uncomfortable feeling at her right hip joint, and the surgeon suspected the dislocation of the liner (p/n: 121828048) by x-ray.The revision surgery was performed on (b)(6) 2020 by replacing the liner, the stem (p/n: 900535210), the head (p/n: 152190057).During the surgery, the surgeon found that the metallosis occurred due to the liner¿s wear and the dislocation, and there was tissue like pseudotumor.The revision surgery was completed, and it was unknown whether there was any surgical delay.The patient is under observation.The surgeon commented that the background of the liner¿s dislocation was unclear.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
9/10 COCR HEAD 28MM -3
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10290964
Report Number1818910-2020-16186
Device Sequence Number860319
Product Code JDI
UDI-Device Identifier10603295276623
UDI-Public10603295276623
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-057
Device Catalogue Number152190057
Device Lot Number2299879
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date09/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9/10 COCR HEAD 28MM -3; PINN LINER NEUT 28IDX48OD; S-ROM*SLEEVE PRX ZTT, 18B-LRG; SROM 9/10 18X13X140 30
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR